Research Repository

State estimation for discrete-time neural networks with time-varying delay

Wu, Zhengguang, Shi, Peng, Su, Jongye and Chu, Jian (2012) State estimation for discrete-time neural networks with time-varying delay. International Journal of Systems Science, 43 (4). pp. 647-655. ISSN 0020-7721 (print) 1464-5319 (online)

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID20012, ResPubID25840, neural networks, time-varying delay, state estimation, exponential stability, linear matrix inequality, LMI
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 21 Dec 2011 04:42
Last Modified: 19 Aug 2014 04:28
URI: http://vuir.vu.edu.au/id/eprint/7488
DOI: https://doi.org/10.1080/00207721.2010.517870
ePrint Statistics: View download statistics for this item
Citations in Scopus: 31 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar